# SDR 0100570

- Difficulty date: July 2, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- Aircraft time: 85,817 hours, 21,275 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING PANEL AT L/E 4TH PANEL FROM FUSELAGE DELAMINATED.  REMOVED AND REPLACED LT WING PANEL L/E 4TH FORM FUSELAGE AS PER SRM 51-30-02.
